Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heart buring, from 4 years, alcoholic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   Hello Doctor
User :  
Doctor :   Ok
Doctor :   Please continue
User :   i have some concerned problem with my heart
User :   I mean heart burning \
Doctor :   ok
User :   can you please suggest me on this
Doctor :   Ok
Doctor :   How long you have this
User :   From 3 to 4 years

Doctor :   and which part of the day you have these symptoms
Doctor :   Is there any relationship with the intake of food
User :   moninrg it will be more
User :   and most of the time just before the food
User :   yes I felt it is difficult when I am taking the food
Doctor :   What is the age?
User :   I am 22 +
Doctor :   Gender: Occupation: Location: Marital Status: Weight and Height.
User :   Male
User :   Single
User :   78 kg
User :   5.7 ft
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   I smoke

User :   Occassionally take alcohol
Doctor :   Do you have food at regular intervals and timely daily?
User :   yes I do
Doctor :   Do you skip any meal?
Doctor :   and then does the heart burn increases?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor